# SDR QK1R2015080700370

- Difficulty date: June 17, 2015
- Submitted: August 7, 2015
- Operation: General aviation
- Aircraft: N1167P
- Make and model: Piper PA-23
- Aircraft serial: 23181
- System (JASC): 3250 · Landing Gear Steering System
- Part: Liner
- Part number: 752304
- Condition: Mismanufactured
- Location: Nlg Steering
- Component: Nose Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STEERING SHIMMY DAMPER LINING MATERIAL "2 PIECES" CURVED ARC, RADIUS IS TOO LARGE.  WHEN PLACING THEM IN  STEERING COLLARS, THEY BREAK DUE TO STRESS BECAUSE THE RADIUS IS TOO LARGE.
